A contribution to the Dirichlet-Jordan theorem for non Lebesgue integrable functions

  • Francisco Javier Mendoza-Torres Benemérita Universidad Autónoma de Puebla
  • Edgar Torres-Teutle Benemérita Universidad Autónoma de Puebla
  • Ugur Sengul Marmara University

Abstract

We prove that the convergence involved in the inversion of the Fourier transform of bounded variation functions which vanish at infinity is uniform at points of continuity. We do not impose the condition that the functions belong to L1(R):

Published
2021-01-16
How to Cite
MENDOZA-TORRES, Francisco Javier; TORRES-TEUTLE, Edgar; SENGUL, Ugur. A contribution to the Dirichlet-Jordan theorem for non Lebesgue integrable functions. Eurasian Bulletin of Mathematics (ISSN: 2687-5632), [S.l.], v. 3, n. 3, p. 114-126, jan. 2021. ISSN 2687-5632. Available at: <http://www.ebmmath.com/index.php/EBM/article/view/61>. Date accessed: 26 jan. 2022.